Properties of discrete composition operators


Dal F. , GUSEINOV G.

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol.11, no.1, pp.21-27, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1080/10236190412331317139
  • Title of Journal : JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS
  • Page Numbers: pp.21-27

Abstract

In this paper, we study the continuity and boundedness properties of the composition operator Fy ( t )= f ( t , y ( t )), where t is a discrete independent variable. A necessary and sufficient condition for the acting of F from a space p 1 ( p 1 greater than or equal to1) into another p 2 ( p 2 greater than or equal to1) is also established.